MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GNS II CMT TIB SIZE 6 {} LEFT; PRSTHSS, KNEE, PTLLFMRTBIAL, SM-CNSTRND, CMNTD, POLYMER/METAL/POLYMER

SMITH & NEPHEW, INC. GNS II CMT TIB SIZE 6 {} LEFT; PRSTHSS, KNEE, PTLLFMRTBIAL, SM-CNSTRND, CMNTD, POLYMER/METAL/POLYMER
Catalog Number UNKNOWN
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/17/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient had a tka on (b)(6) 2018 and had a dislocation of the poly due to a fall on an unspecified date.Revision surgery was performed on (b)(6) 2018 to exchange the poly.Doctor (b)(6) noticed that the poly had slight movement on the anterior flange and was concerned there was damage to the locking mechanism of the base plate, doctor requested a new base plate and another new poly to be opened to compare the anterior movement of a brand new poly and base plate compared to the old base plate with the new poly.Doctor was satisfied that the poly was secure enough and closed the up with the old base plate still instu with a new poly.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.The clinical/medical team concluded, no clinical relevant documents were provided to conduct a thorough medical assessment.No medical assessment is warranted at this time.This complaint will be re-evaluated if more information becomes available.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.

Brand Name
GNS II CMT TIB SIZE 6 {} LEFT
Common Device Name
PRSTHSS, KNEE, PTLLFMRTBIAL, SM-CNSTRND, CMNTD, POLYMER/METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8034068
Report Number1020279-2018-02343
Device Sequence Number1302487
Product Code JWH
UDI-Device Identifier03596010206282
UDI-Public03596010206282
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 10/17/2018
Supplement Date Received by Manufacturer10/17/2018
10/17/2018
Initial Report FDA Received Date11/02/2018
Supplement Report FDA Received Date11/30/2018
05/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;